MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INQWIRE®.GUIDE WIRE

MERIT MEDICAL SYSTEMS INQWIRE®.GUIDE WIRE
Catalog Number IQ35F150J3S/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Memory Loss/Impairment (1958); Speech Disorder (4415)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that a patient was admitted for cad.Post lhc procedure the patient was evaluated in recovery unit.The patient experienced expressive aphasia and was positively diagnosed with an embolic stroke.The patient was treated and discharged to home with slight aphasia.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually, and functional testing was performed.The complaint could not be confirmed.The root cause could not be established.A review of the device history record was performed, and no exception documents were found.A review of the complaint database was performed and one similar complaint for this lot number was found.

Brand Name
INQWIRE®.GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway H91
EI   H91
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15115081
Report Number9616662-2022-00012
Device Sequence Number5849980
Product Code DQX
UDI-Device Identifier00884450023563
UDI-Public884450023563
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Catalogue NumberIQ35F150J3S/B
Device Lot NumberK2378822
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS SHEATH; GUIDE CATHETER
Outcome Attributed to Adverse Event Hospitalization; Disability; Life Threatening; Required Intervention;
Patient SexUnknown